# SDR AALA20121205003

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 42,328 hours, 10,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15D SEAT EMERGENCY LIGHT INOPERATIVE.  RESEATED LOOSE CONNECTOR AT SEAT 15D.  OPS CHECK NORMAL.
